Limits of families of measure algebras
Colloquium Mathematicum, Tome 78 (1998) no. 1, pp. 19-28
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_78_1_19_28,
author = {Joji Takahashi},
title = {Limits of families of measure algebras},
journal = {Colloquium Mathematicum},
pages = {19--28},
year = {1998},
volume = {78},
number = {1},
doi = {10.4064/cm-78-1-19-28},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-78-1-19-28/}
}
Joji Takahashi. Limits of families of measure algebras. Colloquium Mathematicum, Tome 78 (1998) no. 1, pp. 19-28. doi: 10.4064/cm-78-1-19-28
Cité par Sources :